On the stability of the zero solution of quasi-linear differential - difference equations with periodic coefficients
Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 505-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_3_a0,
author = {P. G. Aizengendler and A. F. Alekseev},
title = {On the stability of the zero solution of quasi-linear differential - difference equations with periodic coefficients},
journal = {Doklady Akademii Nauk},
pages = {505--508},
year = {1974},
volume = {215},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a0/}
}
TY - JOUR AU - P. G. Aizengendler AU - A. F. Alekseev TI - On the stability of the zero solution of quasi-linear differential - difference equations with periodic coefficients JO - Doklady Akademii Nauk PY - 1974 SP - 505 EP - 508 VL - 215 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a0/ LA - ru ID - DAN_1974_215_3_a0 ER -
%0 Journal Article %A P. G. Aizengendler %A A. F. Alekseev %T On the stability of the zero solution of quasi-linear differential - difference equations with periodic coefficients %J Doklady Akademii Nauk %D 1974 %P 505-508 %V 215 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a0/ %G ru %F DAN_1974_215_3_a0
P. G. Aizengendler; A. F. Alekseev. On the stability of the zero solution of quasi-linear differential - difference equations with periodic coefficients. Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 505-508. http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a0/